# SDR WX0A2022031674032

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 47,927 hours, 35,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVER WING EMERGENCY EXIT LIGHT NOT ILLUMINATING. / T/S & FOUND EMERG. LIGHT OVER LH ESCAPE EXITS (WING) DIMLY LIT. R&R'D BATTERY AT 11WL, NO FIX. RE-INSTALLED ORIG. BAT. REMOVED & CLEANED CANNON PLUG OF EPSU AT 11WL & LIGHT IS WORKING NORMAL. REF A319 AMM 33-51-38 PB401."
